Canadian Journal of Mathematics
We set up a framework for computing the spectral dimension of a class of one-dimensional self-similar measures that are defined by iterated function systems with overlaps and satisfy a family of second-order self-similar identities. As applications of our result we obtain the spectral dimension of important measures such as the infinite Bernoulli convolution associated with the golden ratio and convolutions of Cantor-type measures. The main novelty of our result is that the iterated function systems we consider are not post-critically finite and do not satisfy the well-known open set condition.
"Spectral Asymptotics of Laplacians Associated to One-Dimensional Iterated Function Systems with Overlaps."
Canadian Journal of Mathematics, 63 (3): 648-688.